U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Is amlodipine and atenolol safe to take together

A 36-year-old male asked:
Dr. Calvin Weisberger
52 years experience
Ramipril: Ramipril is an angiotensin converting enzyme inhibitor. There are many on the market. Ask your doctor to prescribe one available in your area. Lisinop... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 21-year-old female asked:
Dr. Calvin Weisberger
52 years experience
Drugs: Amlodipine and Nifedipine are similar drugs, not sure why you'd be taking both rather than a larger dose of either. They are often given with atenolol... Read More
Dr. Nika Ferdowsi
Specializes in Family Medicine
Could be: Some people have to be on multiple medications in order to control their blood pressure. It is not uncommon. Of course, the less meds someone can be o... Read More
A 61-year-old female asked:
Dr. Vikram Patel
Pain Management 38 years experience
HTN: Hi Ashley, Most medications for gradual chronic illnesses need to be titrated to effect to prevent any drastic changes that the body may not be able t... Read More
A female asked:
Dr. Alan Heldman
Cardiology 34 years experience
High blood pressure: High blood pressure is associated with the development of a number of cardiovascular and kidney diseases, including stroke, heart attack, heart failur... Read More
A 65-year-old female asked:
Dr. Richard Amerling
Nephrology and Dialysis 41 years experience
Not necessarily: Amlodipine often causes edema, or swelling, of the feet and ankles, that can be severe. Whether or not it needs to be replaced will depend on your bl... Read More
A female asked:
Dr. Julie Abbott
Preventive Medicine 46 years experience
Would avoid: Mag07 and Liver Rescue are self-described laxatives and herbal supplements. As with all herbal products, they are not regulated for safety, purity &am... Read More
A 61-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
Amlodipine?: I am not advising you to stop the amlodipine. This is not a common side effect of this medication. If you suddenly stop your medicine, your BP can reb... Read More
A 22-year-old male asked:
Dr. Michael Sparacino
Family Medicine 38 years experience
See below: Herbal supplements probably won't help. Exercise is a great way to increase your energy because it raises your basal metabolic rate naturally.
A 44-year-old male asked:
Dr. John Scuba
Oral and Maxillofacial Surgery 26 years experience
BP meds: It all depends on how the new drugs control your blood pressure. And also how the old drugs were doing. You need to keep a diary of pressures at vario... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership